# SDR CALA0100631

- Difficulty date: July 3, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N16813
- Make and model: Doug DC-9-82
- Aircraft serial: 48066
- Aircraft time: 50,072 hours, 39,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH CRACK IN DOOR JAMB SKIN TANG AT AFT END OF L-1 DOOR, FS 207, LONGERON 11L.  A 1 INCH CRACK WAS FOUND IN THE DOOR JAMB SKIN TANG AT FS 207, LONGERON 15L.  THE CRACKED AREA WERE TRIMMED OUT IAW ECRA 5310-04155.  FILLER AND DOUBLER WERE INSTALLED AT EACH LOCATION IAW SRM 51-10-4, 51-10-3, AND ECRA 5310-04155.
